How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

what kinds of effects could happen in a adult man after 15

This answer was rated:

what kinds of effects could happen in a adult man after 15 years of combination of adderallxr, adderall short term , zoloft, ritalin, provegil and wellbutin.
A combination of these drugs can lead to both good and bad effects.
In general, the combination should not have any adverse effect mentally if taken at the right dose. It will increase concentration, attentiveness and focus, thus having a beneficial effect.
It may have an adverse effect on the heart, increasing BP and heart rate.
Adderral can also be a appetite suppressor and lead to weight loss in the long term.
Dependency can develop to drugs like Zoloft, etc.
But overall, these drugs can be taken for long term, throughout life, under careful monitoring by your doctor without any serious adverse effect.
Hope this shows you the way forward - wish you good health and a quick recovery.
I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
I hope my answer has satisfied you. Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Thank you!
Dr.P.Jyoti, MD.
Customer: replied 3 years ago.
I have seen symtons where you could not even talk to person. Acts like he does not know your talking and just isnt there. also a continuous interest in masterbation. seemed to be very incohherent.
Customer: replied 3 years ago.
was being treated for sleep apnia
These effects are not due to the drugs.
He may be having dementia. It sounds most like dementia.
He should see a doctor for this.
Hope this shows you the way forward - wish you good health and a quick recovery.
I hope my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.
I hope my answer has satisfied you. Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Thank you!
Dr.P.Jyoti, MD.
Customer: replied 3 years ago.
would these be drugs used for sleep apnea? and combination together would have no effect? Also was given mri as he collasped at one time. Nothing showed up . Dr said it might be seizure, but wasnt concrete. if your not hyper . would it have reverse affect.
Customer: replied 3 years ago.
checking did you get last question?
No these drugs would not be used in sleep apnea.
Combination would have the effects I have already mentioned. We have already discussed this, covering the same ground again.
Dr. P. Jyoti and 4 other Medical Specialists are ready to help you

Related Medical Questions